# SDR SIMA200525209

- Difficulty date: August 28, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Fr 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION, FOUND LEFT CREASE BEAM CORRODED AT FRAME 22.  INSTALLED NEW CREASE BEAM IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
